# SDR IPXA2025021318055

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 25,106 hours, 15,165 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Packing
- Condition: Failed
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LND GEAR SLOW TO RAISE ON T/O ECAM: "GEAR DOWN APPEARED BUT RETRACTED BEFORE ECAM ACTION.   REMOVED AND REPLACED THE PACKING AND WASHER PACKING FOR PORT A ON THE LANDING GEAR SELECTOR VALVE IAW A300 AMM 32-31-12.  OPS CHECK GOOD.  REVERSED DMP, VMO/MMO SWITCH RETURNED TO NORMAL AND PLACARD REMOVED.  THIS CLEARS DEFERRAL
